# SDR CA000706012

- Difficulty date: June 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 ENGINE, NR 1 SEAL FOUND LEKAING DURING BORESCOPE INSPECTION. OIL EVIDNET IN BLEED BAND.  NR 3 ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
